# SDR UALA2012101905985

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 50,281 hours, 20,049 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED TEST.  'EPSU INT LOAD FWD L' MESSAGE DISPLAYED.  RESET EPSU AND OP CHECK SATISFACTORY, CORRECTION RESET C/B AND OP-CHECK SATISFACTORY.
